# SDR FDEA202507151199

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER DOOR JAMB DOUBLER FOUND CHAFED. FORWARD CARGO DOOR AFT LOWER DOOR JAMB DOUBLER EVALUATED AND FOUND NO   FURTHER DAMAGE AS PER NDTSPM PART 09.
